MathSciNet Relay Station
MathSciNet bibliographic data
MR1671201 47B38 (32A37 47A16)
Bernal-González, Luis Hypercyclic sequences of differential and antidifferential operators. J. Approx. Theory 96 (1999), no. 2, 323–337.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement